# SDR CALA2023040601047

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 89,350 hours, 35,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347049400000
- Condition: Corroded
- Location: Fr62-Fr63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR PLATE AT STR38L BETWEEN FR62-FR63 HAS CORROSION ON UPPER FLANGE. GEN AT HAECO LCQ BY V061609 PER NR 9292592 (345 92) REMOVED REPLACED AND REPROTECTED SHEAR PLATE AT STR 38L BETWEEN FR 62-63 IAW A320 SRM 51-72-11-911-002. ACMP BY MECH V061609 INS P BY V892442
